Saltar al contenido

Publicaciones del grupo - page 10 [rss]
J. M. M. Senovilla. Symmetric hyperbolic systems for a large class of fields in arbitrary dimension Gen. Relativity Gravitation 39 (2007) no. 3 , 361–386. MathScinet [bib] [doi]
J. M. M. Senovilla. The Schwarzschild solution: corrections to the editorial note: ``Comment on: `On the gravitational field of a mass point according to Einstein's theory'\,'' [Gen. Relativity Gravitation \bf 35 (2003), no. 5, 945--950; MR1982196] by S. Antoci and D.-E. Liebscher Gen. Relativity Gravitation 39 (2007) no. 5 , 685–693. MathScinet [bib] [doi]
C. Barceló, A. Cano, L. J. Garay, G. Jannes. Quasinormal mode analysis in BEC acoustic black holes Phys. Rev. D 75 (2007) no. 8 , 084024, 7. MathScinet [bib]
V. Aldaya, E. Sánchez-Sastre, M. Calixto. Beyond standard gauge theory: extended gauge and diffeomorphism symmetry and mass generation Rep. Math. Phys. 59 (2007) no. 1 , 83–109. MathScinet [bib] [doi]
J. L. Jaramillo, M. Ansorg, F. Limousin. Numerical implementation of isolated horizon boundary conditions Phys. Rev. D 75 (2007) no. 2 , 024019, 11. MathScinet [bib]
M. A. H. MacCallum, M. Mars, R. Vera. Stationary axisymmetric exteriors for perturbations of isolated bodies in general relativity, to second order Phys. Rev. D 75 (2007) no. 2 , 024017, 19. MathScinet [bib]
J. L. Flores, S. G. Harris. Topology of the causal boundary for standard static spacetimes Classical Quantum Gravity 24 (2007) no. 5 , 1211–1260. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. Globally hyperbolic spacetimes can be defined as `causal' instead of `strongly causal' Classical Quantum Gravity 24 (2007) no. 3 , 745–749. MathScinet [bib] [doi]
J. L. Cabrerizo, M. Fernandez, M. Ortega. Massless particles in three-dimensional Lorentzian warped products J. Math. Phys. 48 (2007) no. 1 , 012901, 12. MathScinet [bib] [doi]
H. Bray, S. Hayward, M. Mars, W. Simon. Generalized inverse mean curvature flows in spacetime Comm. Math. Phys. 272 (2007) no. 1 , 119–138. MathScinet [bib] [doi]
J. A. Aledo, S. Haesen, A. Romero. Spacelike surfaces with positive definite second fundamental form in 3D spacetimes J. Geom. Phys. 57 (2007) no. 3 , 913–923. MathScinet [bib] [doi]
2006
M. Caballero. Solitons in the $\rm O(3)$ nonlinear sigma model foliated by Villarceau circles Chapter in XIV Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 10 (2006) , 255–260. MathScinet [bib]
J. L. Flores. Structure and topology of the causal boundary for standard static spacetimes Chapter in XIV Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 10 (2006) , 205–210. MathScinet [bib]
M. Sánchez. Cauchy hypersurfaces and global Lorentzian geometry Chapter in XIV Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 10 (2006) , 143–163. MathScinet [bib]
M. Ortega, P, Young Jin Suh. Real hypersurfaces with constant totally real bisectional curvature in complex space forms Czechoslovak Math. J. 56(131) (2006) no. 2 , 377–388. MathScinet [bib] [doi]
M. Ortega, J. D. Pérez, Florentino G. Santos. Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms Rocky Mountain J. Math. 36 (2006) no. 5 , 1603–1613. MathScinet [bib] [doi]
V. Aldaya, M. Calixto, E. Sánchez-Sastre. Extending the Stueckelberg model for spacetime symmetries: cosmological implications Modern Phys. Lett. A 21 (2006) no. 37 , 2813–2825. MathScinet [bib] [doi]
M. Mars, F. C. Mena, R. Vera. First order perturbations of the Einstein-Straus model Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 519–522. MathScinet [bib]
J. L. Jaramillo. $3+1$ decomposition of quasi-equilibrium black hole boundary conditions Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 466–470. MathScinet [bib]
J. M. M. Senovilla. Second-order symmetric Lorentzian manifolds Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 370–377. MathScinet [bib]
Powered by bibtexbrowser